It's just hard because I can't even treat my depression as I just go manic when on antidepressants. But you're right - I should trust my doctor and I will take the medication that is given to me and tell them the truth and hope they can help me!
Thanks for your reply,
I'm not sure what antidepressants you have tried and I'm sure your psychiatrist is aware of medication side effects, but many antidepressants have black box warnings for young people under the age of 18 or even 21.
Here's a quote from a posting on NIMH:
In response, the FDA adopted a "black box" label warning indicating that antidepressants may increase the risk of suicidal thinking and behavior in some children and adolescents with MDD. A black-box warning is the most serious type of warning in prescript
ion drug labeling.
The warning also notes that children and adolescents taking SSRI medications should be closely monitored for any worsening in depression, emergence of suicidal thinking or behavior, or unusual changes in behavior, such as sleeplessness, agitation, or withdrawal from normal social situations. Close monitoring is especially important during the first four weeks of treatment. SSRI medications usually have few side effects in children and adolescents, but for unknown reasons, they may trigger agitation and abnormal behavior in certain individuals.www.nimh.nih.gov/health/topics/child-and-adolescent-mental-health/antidepressant-medications-for-children-and-adolescents-information-for-parents-and-caregivers.shtml
Please don't feel afraid of sharing your symptoms and concerns with your doctor. The more information your doctor has, the more they will be able to help you.
And give yourself a pat on the back for getting help for your mental health at your age. Early detection and treatment can only help you in your future:)